Home » Frequently asked Questions on Health » Cause of muscle wasting of the arm?

Cause of muscle wasting of the arm?

Q: About a month back I was diagnosed to be a osteoarthiritis patient and was advised by the doctor to undergo physio-therapy alongwith medicines. For about 8-9 days I was taking ultrasonic therapy for knee and right elbow along with diathermy for both the knees and wax-therapy for the right arm. For the last few days I have been noticing that my right arm is becoming thinner. What can be the cause for that and what treatment should I take?

A:You could be having a problem in your cervical spine if you are getting wasting of the left arm only. I would advise you to get an X-ray of the cervical spine so that the course of proper treatment could be prescribed.

RELATED FAQ

................... Advertisement ...................

................... Advertisement ...................

 

................... Advertisement ...................

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic

................... Advertisement ...................

-------------------------------- Advertisement -----------------------------------